# SDR SIMA20130228005

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 32,301 hours, 30,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1317MS25036102
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT AFT OVERWING EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT OVERWING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  NO FIX.  FOUND WIRES CHAFED AT CONNECTOR.  REMOVED AND REPLACED THE CONNECTORS IAW EMB 145 WM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
